# SDR ASAA0470048

- Difficulty date: December 28, 2004
- Submitted: February 15, 2005
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: 147A61861
- Condition: Dented
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND DURING SI C-CHECK, DENT ON L1 DOOR UPPER RIGHT CORNER AT BS 344.  REPAIRED IAW SRM 52-00-01.  (M)
